# SDR K11A2013031829006

- Difficulty date: November 9, 2012
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 36,020 hours, 47,291 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Plug
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW PLUG CORRODED STA 950D-950E RIGHT.
